# SDR SIMA202002265005

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,870 hours, 30,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01545
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMER BATTERY AND BATTERY HOLDER ASSY IAW W/C 33-700-17 AND W/C 33-700-19 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 68843
